# SDR CALA2013101892180

- Difficulty date: October 17, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 51,284 hours, 20,353 cycles
- Engine: Iae V2522A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Concentrator
- Part number: 66642870
- Part serial: 2321
- Condition: Faulty
- Location: Window Heat
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT WINDOW DISPLAYED ON UPPER ECAM SCREEN.  ANTI ICE REPLACED NR 2 WINDOW HEAT COMPUTER.  FAULTS CLEARED & OPERATIONS CHECKED GOOD.  WINDOW HEAT COMPUTER NR 2 R & R PART FROM IAD.
